# SDR DHL9872416C

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SEAT TRACK CORRODED AT RBL 45, BS 1050.  CUT OUT DAMAGED SECTION FROM 1030 TO 1070  PER SRM 53-10-5, AND REPLACED PER THE SAME.  N/R 3671.
